# SDR R61A201209190519

- Difficulty date: September 19, 2012
- Submitted: September 23, 2012
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 14,950 hours, 11,677 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 18400002
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT MLG FORWARD TRUNNION PIN BOLT HOLE CORRODED.  MAINTENANCE REMOVED AND REPLACED RIGHT MLG TRUNNION PIN IAW EMB 175 AMM 31-11-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
